# SDR AALA202201183386

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A300*
- Aircraft serial: 4847
- Aircraft time: 33,530 hours, 12,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR DIFFICULT TO ARM/DISARM. ACCOMPLISHED INSPECTION OF 4L DOOR/REMOVED DEBRIS FROM LOW ARM MECHANISM AND LUBED ARM/DISARM ASSEMBLY PER AMM 12-22-52 OPS CHECK GOOD.
